advertisement

Oral-health

Question
Posted by: POP | 2006/04/05

Q.

Injection

Had a filling replaced yesterday but since then I have had a terrible head ache, uneasy feeling on my stomach and muscle ache.

Could this be side effects from the injection?

Expert's Reply

A.

Oral health expert

It is possible but highly unlikely. If it doesnt subside by today ,consult your GP

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.